MathSciNet Relay Station
MathSciNet bibliographic data
MR1462024 58F11 (28D10 58F17)
Vorobets, Ya. B. Ergodicity of billiards in polygons. (Russian) Mat. Sb. 188 (1997), no. 3, 65--112; translation in Sb. Math. 188 (1997), no. 3, 389–434
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement